# SDR VNAA2022012899912

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N526AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 26,039 hours, 19,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N0566) HIDDEN DAMAGE, (CORROSION ) FOUND ON INTERCOSTAL BETWEEN  FS 349.00 TO 364.00 STGR  26R., IN E&E BAY. INTERCOSTAL OVER STRG. 26 RH BTW F.S. 349.0 TO 364.0 REMOVED  I.A.W . CRJ700 SRM 51-42-06NEW INTERCOSTAL DRILLED AND NEW DRILL HOLES TREATED AND PRIMED I.A.W. CRJ 700 SRM 51-40-11, 51-25-41 AND 51-25-06.NEW INTERCOSTAL INSTALLED I.A.W. CRJ700 SRM 51-42-06 AND 51-42-21TOP COAT APPLIED I.A.W. CRJ700 SRM 51-25-16
